On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.242.175.98
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 126 - pages 525-543

Titles126

Une minoration du degré de courbes planes à singularités imposées
Laurent Evain
Bulletin de la Société mathématique de France 126, number 4 (1998), 525-543
Download this article : PS file / PDF file

Résumé :
Dans ce travail, on montre que le degré d'une courbe de $
\mathbb {P}
^2$ passant par r points en position générale avec multiplicité m est strictement plus grand que $\sqrt {r} \,m$ sous l'une des deux conditions suivantes: r est un carré parfait supérieur ou égal à dix ou r est plus grand que (8m(m+1)/(4m-1))2. Ce résultat s'inscrit dans une conjecture générale de Nagata, et le premier cas était déjà connu par Nagata lui-même.

Mots clefs : singularités, courbe plane, gros point, collision

Abstract:
A lower bound for the degree of certain plane curves with prescribed singularities
It is shown that the degree of a projective plane curve through r generic points with multiplicity m is strictly greater than $\sqrt {r} \,m$ provided one of the following two conditions is satisfied: r is a perfect square greater or equal to ten or r is greater than (8m(m+1)/(4m-1))2. This result is part of a conjecture of Nagata, and the first case was already known to Nagata himself.

Class. math. : 14 B 07, 14 H 20


ISSN : 0037-9484
Publié avec le concours de : Centre National de la Recherche Scientifique